| Catalog Number |
033.714S |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Swelling (2091)
| Date of Event |
10/10/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2012 in ada 30.Details of surgery: ridge augmentation and immediate extraction site.On (b)(6) 2019 loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection and swelling.No further patient complications were reported.